It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am just finishing up a 5 month course of Accutane. I have had no side effects aside from very dry lips (thank you, Aquaphor). Aside from one or two random pimples, I have been completely clear for the past two months. The initial breakout was horrible but was nearly over by three months. I had it much worse this time than my last course of Accutane. I know it is different for everyone. I am now dealing with the red marks left over from the initial breakout. I also notice a lot more scarring than from my last course. I am pretty sure that is age related. I am 32 and never really scarred until I hit my 30's. My doctor has suggested that I do a photofacial (laser treatment also called photoderm) three to six months after I finish the Accutane. Does anyone have any experience with this? My scarring is pretty mild, mostly indents and red marks and from what I have read, a series of photofacials and microdermabrasion might work well for me. I am a little apprehensive but would really like to take care of this since I know it will only look worse with age. The older I get, the more I seem to form indented scars from cysts. I don't know if the Accutane will permanently prevent me from any more cysts but I would like to at least alleviate the scars I already have. I am very happy with my decision to do a second course of Accutane despite the possible side effects. Having clear skin is a HUGE self esteem booster. I appreciate not dreading what I will find in the mirror in the morning. And putting on make-up takes half the time!! No more pasting concealer all over my face.
I would be happy to answer any questions.

[This message has been edited by Maci (edited 03-27-2003).]






All times are GMT -7. The time now is 01:39 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!